# SDR C2XA98IA424

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: S53671257226
- Condition: Corroded
- Location: Bs 38-39
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTON, THE INTERCOSTAL BETWEEN FRAMES 38 AND 39 RIGHT WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE INTERCOSTAL IAW ATR42-SRM 51-24-01, 51-21-28, AND 51-25-04, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
